# SDR 95ZZZX1162

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3093M
- Make and model: Ayres S2RNORMAL
- Aircraft serial: T41X
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stabilizer
- Part number: 4022161
- Condition: Mismanufactured
- Location: Horz Stab Le Rib
- Part time: 3,744 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 37 AND SB 38 ON THE HORIZONTAL AND VERTICAL STABILIZERS, FOUND THE VERTICAL STABILIZER FORWARD SPAR WAS INCORRECTLY INSTALLED DURING MANUFACTURE.  EIGHTY-FIVE PERCENT OF RIVETS WERE KEY HOLED.  THE HORIZONTAL HAD ONE LEADING EDGE RIB WITH ONLY 20 PERCENT OF THE RIVETS SHOT INTO THE RIB.  ALL FORWARD RIBS HAD NUMEROUS RIVETS INCORRECTLY BUCKED.  ALL STATE DEPARTMENT AIRCRAFT HAVE BEEN GROUNDED AND A ONE-TIME INSPECTION AND REPAIR IS ONGOING.  ALL DAMAGE HAS BEEN VIDIO TAPED AND A COPY IS AVAILABLE AT THE REPAIR STATION.
